# SDR DALA12010300938

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK (16EA) AND SETTELEMENT AREA OF RT WING FUEL ACCESS PLATE NR 1460C, REF OM828D CARD 25 ( REF NRC: (T0 263624) FUEL ACCESS NBR 1460C WAS REPLACED IAW SRM 5122-2A.
